Vol. 7, No. 1, 2013

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 9, 1845–2052
Issue 8, 1601–1843
Issue 7, 1373–1600
Issue 6, 1147–1371
Issue 5, 939–1146
Issue 4, 695–938
Issue 3, 451–694
Issue 2, 215–450
Issue 1, 1–214

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Powers of ideals and the cohomology of stalks and fibers of morphisms

Marc Chardin

Vol. 7 (2013), No. 1, 1–18
Abstract

We first provide here a very short proof of a refinement of a theorem of Kodiyalam and Cutkosky, Herzog and Trung on the regularity of powers of ideals. This result implies a conjecture of Hà and generalizes a result of Eisenbud and Harris concerning the case of ideals primary for the graded maximal ideal in a standard graded algebra over a field. It also implies a new result on the regularities of powers of ideal sheaves. We then compare the cohomology of the stalks and the cohomology of the fibers of a projective morphism to the effect of comparing the maximums over fibers and over stalks of the Castelnuovo–Mumford regularities of a family of projective schemes.

À Jean-Pierre Jouanolou, avec admiration et amitié

Keywords
cohomology, stalks, Rees algebras, fibers of morphisms, powers of ideals, Castelnuovo–Mumford regularity
Mathematical Subject Classification 2000
Primary: 13D02
Secondary: 13A30, 13D45, 14A15
Milestones
Received: 22 June 2010
Revised: 10 January 2012
Accepted: 7 February 2012
Published: 28 March 2013
Authors
Marc Chardin
Institut de Mathématiques de Jussieu
CNRS & UPMC
4, place Jussieu
F-75005 Paris
France